New classes of non-convolution integral equations arising from Lie symmetry analysis of hyperbolic PDEs
- Publication Type:
- Journal Article
- Journal of Differential Equations, 2017, 263 (11), pp. 7412 - 7447
- Issue Date:
© 2017 Elsevier Inc. In this paper we consider some new classes of integral equations that arise from Lie symmetry analysis. Specifically, we consider the task of obtaining solutions of a Cauchy problem for some classes of second order hyperbolic partial differential equations. Our analysis leads to new integral equations of non-convolution type, which can be solved by classical methods. We derive solutions of these integral equations, which in turn lead to solutions of the associated Cauchy problems.
Please use this identifier to cite or link to this item: